# SDR WVER0315201500005

- Difficulty date: March 15, 2015
- Submitted: March 15, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6903340433405
- Condition: Corroded
- Location: Zone 200
- Part time: 26,626 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK HAS 4 SEPARATE AREAS APPROXIMATELY 3" LONG, EACH WITH MULTIPLE SMALL AREAS OF CORROSION AT FS 530, 562, 650 AND 661+85.
